MAUDE Adverse Event Report: COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 980 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 980
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Codes No Patient Involvement (2645); No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that a 980 ventilator had a battery failure.Although requested, information pertaining to the use of the device at the time of the reported event and patient outcome (if applicable) has not been provided.
 
Additional Manufacturer Narrative
Device evaluation summary: the service engineer (se) inspected the device and found the battery not fully charged.The se charged the battery.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information received showed that the ventilator was not in use on a patient at the time of the reported event.

Brand Name
980 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6747840
Report Number8020893-2017-07139
Device Sequence Number11135566
Product Code CBK
UDI-Device Identifier10884521171633
UDI-Public10884521171633
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K131252
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number980
Device Catalogue Number980
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2018
Initial Date Received by Manufacturer 06/28/2017
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date07/27/2017
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1